Some Properties For M – Homomorphism and M – Anti Homomorphism Over Q – Fuzzy M – HX Subgroups and its Level

Mourad Oqla Massa'deh

Abstract


In this paper, we define a new algebraic structure of a Q – fuzzy M – HX subgroup and the M – homomorphism and M – anti homomorphism of a Q – fuzzy M – HX subgroups. We discussed some properties characterizations of level subset of a Q – fuzzy M – HX subgroups of a M – HX group are given

Keywords


Fuzzy Set; Fuzzy Group; Q – Fuzzy Set; Q – Fuzzy Group; Q – Fuzzy M – Group; HX Group; Q – Fuzzy M – HX Group; Level Subset HX Group; M – Homomorphism; M – Anti Homomorphism.

Full Text:

PDF

References


Choudhury. F. P., Chakraborty. A. B and Khare.S.S, A Note on Fuzzy Subgroups and Fuzzy Homomorphism, Journal of Mathematical Analysis and Applications. Vol 131(1988) 537 – 553.

Li Hongxing, HX Group, Busefal, 33(1987) 31 – 37.

Luo Chengzhong, Mi Honghai and Li Homgxing, Fuzzy HX Group, Busefal, 41 _ 14(1989) 97 – 106.

Muthuraj. R, Manikandan. K. H and Sithar Selvam. P. M, On Anti Q – Fuzzy Normal HX Groups, Elixir Discrete Mathematics. Vol 44(2012) 7477 – 7479.

Nagarajan. R, Solairaju. A, Some Structure Properties of upper Q – Fuzzy Index Order With Upper Q – Fuzzy Subgroups, Int. J. of Open Problems in Mathematics and Applications. Vol 1(2011)

Rosenfeld. A, Fuzzy Groups, J. Math. Anal. Appl. 35(1971) 512 – 517.

Solairaju. A, Nagarajan. R, A New Structure and Construction of Q – Fuzzy Groups, Advances in Fuzzy Mathematics. Vol 4(2009) 23 – 29.

Solairaju. A, Nagarajan. R, Lattice Valued Q – Fuzzy Left R – Sub modules of Near Rings With Respect to T – Norms, Advance in Fuzzy Mathematics, Vol 4(2009) 137 – 145.

Solairaju. A, Nagarajan. R, Q – Fuzzy Left R – Subgroups of Near Rings With Respect to T – Norms, Antarctica Journal of Mathematics, Vol 5 (2008) 59 – 63.

Solairaju. A, Sarangapani.P, Nagarajan. R and Murugananthan. P, Anti Q – Fuzzy M – Subgroups of a Near Rings, International Journal of Mathematics Trends and Technology, Vol 4 (2013) 130 – 135.

Subramanian. S, Nagarajan. R and Chellappa. B, Structure Properties of M – Fuzzy Groups, Applied Mathematical Sciences, Vol 6 (2012) 545 – 552.

Zadeh. L. A, Fuzzy Sets, Information and Control, Vol 8 (1965) 338 – 353.




DOI: http://dx.doi.org/10.26713%2Fjims.v9i1.412

eISSN 0975-5748; pISSN 0974-875X